MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 12 HOLES/168MM; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 12 HOLES/168MM; APPLIANCE, FIXATION, NAIL
Model Number 245.121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal was performed on (b)(6) 2017 due to a broken 12 hole 3.5mm locking compression (lcp) reconstruction plate.The plate was discovered to have been broken through an x-ray taken on an unknown date.The date of the original clavicle open reduction internal fixation (orif) was (b)(6) 2017.The plate was removed with no delay in surgery or reported harm to the patient.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 12 HOLES/168MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7205863
Report Number2939274-2018-50321
Device Sequence Number13682390
Product Code KTT
UDI-Device Identifier10886982169686
UDI-Public(01)10886982169686(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245.121
Device Catalogue Number245.121
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR